TITLE

Compactness for conformal metrics with constant Q curvature on locally conformally flat manifolds

AUTHOR(S)
Qing, Jie; Raske, David
PUB. DATE
July 2006
SOURCE
Calculus of Variations & Partial Differential Equations;Jul2006, Vol. 26 Issue 3, p343
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this note we study the conformal metrics of constant Q curvature on closed locally conformally flat manifolds. We prove that for a closed locally conformally flat manifold of dimension n = 5 and with Poincar� exponent less than $$\frac {n-4}2$$ , the set of conformal metrics of positive constant Q and positive scalar curvature is compact in the C8 topology.
ACCESSION #
20635176

 

Related Articles

  • The Newton transformation and new integral formulae for foliated manifolds. Andrzejewski, Krzysztof; Walczak, Pawel G. // Annals of Global Analysis & Geometry;Feb2010, Vol. 37 Issue 2, p103 

    In this article, we show that the Newton transformations of the shape operator can be applied successfully to foliated manifolds. Using these transformations, we generalize known integral formulae (due to Brito�Langevin�Rosenberg, Ranjan, Walczak, etc.) for foliations of codimension...

  • Exact moduli space metrics for hyperbolic vortex polygons. Krusch, S.; Speight, J. M. // Journal of Mathematical Physics;Feb2010, Vol. 51 Issue 2, p022304 

    Exact metrics on some totally geodesic submanifolds of the moduli space of static hyperbolic N-vortices are derived. These submanifolds, denoted as Σn,m, are spaces of Cn-invariant vortex configurations with n single vortices at the vertices of a regular polygon and m=N-n coincident vortices...

  • Invariant submanifolds of Sasakian space forms. Yıldız, Ahmet; Murathan, Cengizhan // Journal of Geometry;2009, Vol. 95 Issue 1/2, p135 

    In the present study, we consider isometric immersions $${f : M \rightarrow \tilde{M}(c)}$$ of (2 n + 1)-dimensional invariant submanifold M2 n+1 of (2 m + 1) dimensional Sasakian space form $${\tilde{M}^{2m+1}}$$ of constant $${ \varphi}$$-sectional curvature c. We have shown that if f...

  • On the Fundamental Group of Open Manifolds with Nonnegative Ricci Curvature. Xu, Senlin; Wang, Zuoqin; Yang, Fangyun // Chinese Annals of Mathematics;Oct2003, Vol. 24 Issue 4, p469 

    The authors establish some uniform estimates for the distance to halfway points of minimal geodesics in terms of the distantce to end points on some types of Riemannian manifolds, and then prove some theorems about the finite generation of fundamental group of Riemannian manifold with...

  • On the sectional curvature of lightlike submanifolds. Kılıç, Erol; Gülbahar, Mehmet // Journal of Inequalities & Applications;2/12/2016, Vol. 2016 Issue 1, p1 

    The main purpose of this paper is to show how to obtain rigidity theorems with the help of curvature invariants in submanifolds of a semi-Riemannian manifold. For this purpose, the bounded sectional curvature is introduced and some special submanifolds of r-lightlike submanifolds of a...

  • The geometry of L-manifolds. Kirichenko, V.; Levkovets, V. // Mathematical Notes;May/Jun2006, Vol. 79 Issue 5/6, p797 

    A class of almost contact metric structures generalizing those of quasi-Sasakian and trans-Sasakian structures is introduced and studied. Its subclass consisting of normal structures locally conformal to quasi-Sasakian structures is investigated in detail.

  • Curvature homogeneous Lorentzian three-manifolds. Calvaruso, Giovanni // Annals of Global Analysis & Geometry;Aug2009, Vol. 36 Issue 1, p1 

    We study three-dimensional curvature homogeneous Lorentzian manifolds. We prove that for all Segre types of the Ricci operator, there exist examples of nonhomogeneous curvature homogeneous Lorentzian metrics in $${\mathbb R^3}$$ .

  • RELATIVE VOLUME COMPARISON THEOREMS IN FINSLER GEOMETRY AND THEIR APPLICATIONS. B. Y. WU // Bulletin of the Iranian Mathematical Society;2014, Vol. 40 Issue 1, p217 

    We establish some relative volume comparison theorems for extremal volume forms of Finsler manifolds under suitable curvature bounds. As their applications, we obtain some results on curvature and topology of Finsler manifolds. Our results remove the usual assumption on S-curvature that is...

  • Curvature estimates for submanifolds with prescribed Gauss image and mean curvature. Xin, Y. L. // Calculus of Variations & Partial Differential Equations;Mar2010, Vol. 37 Issue 3/4, p385 

    We study that the n-graph defined by a smooth map $${f:\Omega\subset\mathbb R^{n}\to \mathbb R^{m}, m\ge 2,}$$ in $${\mathbb R^{m+n}}$$ of the prescribed mean curvature and the Gauss image. Under the condition we derive the interior curvature estimates when 2 ≤ n ≤ 5 with constant C...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics